# SDR CA970820022

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: TJ13
- Condition: Failed
- Location: Fuel Qty
- Component: Genelc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTENTS INDICATION ERRATIC. FUEL NEEDLE INDICATOR FLOPPING AROUND. TRANSMITTER FOUND FAILED.
